# SDR SWIA2023052303

- Difficulty date: May 3, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N179SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000565
- Aircraft time: 19,676 hours, 11,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDER FLOOR FRAME 12 LH SUPPORT ANGLE CRACKED     (C-CHECK RO 5/21/2023)    REMOVED AND REPLACED LH COCKPIT FLOOR SUPPORT ANGLE AT FR 12 REF. EMB SRM 51-40-08. RESTORED SURFACE PROTECTION REF. EMB SRM 51-23-06 AND CPM 51-25-00 P.O# 294014 P.O# 294303
